How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 5043
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now
A new question is answered every 9 seconds

Second opinion], and I have been on 10mg of Lexapro for

Customer Question

[Second opinion]

hi my name is ***** ***** I have been on 10mg of Lexapro for about 3 years. now I am ready to wen myself oof o the drug and have been taking 5mg for about the past week and I feel fine. whe n I when I tried in the past I couldn't do it due to the bad side effects of trying to wean off i am now presently exercising and doing many things i couldn't do in the past. but i am tired of the no sex drive and the weight gaing that i experienced after my illness in 2013 JA: Is this your first time reaching out for information about this? In general, how would you describe your overall health? Customer: i was diagnoses as having a severe depressive disorder and anxiety, and adrenal insuffiency. plus at the time i was starting to go throughmenopause. excuse typos. my overall health now since i have been eating cleaner, working out etc is 100 much better than in 2013. JA: Anything else in your medical history you think the Psychologist should know? Customer: no i think that is about it

Submitted: 2 months ago.
Category: Medical
Expert:  Dr. Ravoof replied 2 months ago.

Dear customer,

Thank you for contacting JustAnswer.

What is your concern regarding this?

Expert:  Dr. Ravoof replied 2 months ago.

Dear customer,

Thank you for the question.

Withdrawal symptoms occur with this medication that can cause discontinuation to be unsuccessful. Withdrawal syndrome that can include dizziness, weakness, nausea, headache, rebound depression, anxiety, insomnia, poor concentration, upper respiratory symptoms, abnormal sensations, and migraine-like symptoms. These withdrawal symptoms usually resolve spontaneously in 3 weeks. Hence you are going the correct way by slowly weaning yourself off to minimize your chances of experiencing these withdrawal symptoms.

Your present increase in physical activity and a balanced diet can help you in withdrawing from this medication successfully. I do think that this time you will be successful in discontinuing the medication.

Take care.

Please let me know if you have further queries or unanswered questions.
Please rate the answer with 5-stars, by clicking the 5-stars above with your mouse (or with your finger on a mobile device).
It will be very generous of you to also consider a bonus.
Thank you.

Expert:  Dr. Ravoof replied 2 months ago.

Dear customer,
Were you able to read my answer?
Do you have any further questions?
Did I answer your question? Please reply.
Thank you.

Expert:  Dr. Ravoof replied 2 months ago.

Dear customer,

Please let me know if you have further queries or unanswered questions.
Please rate the answer with 5-stars, by clicking the 5-stars above with your mouse (or with your finger for a mobile device).
It will be very generous of you to also consider a bonus.
Thank you.